Alert archive / Missouri / River Flood Warnings in 2009

River Flood Warning 132, NWS St. Louis, MO

May 16, 2009Gasconade County, Montgomery County, Missouri

NWS St. Louis, MO issued this river flood warning at May 16, 2009, 12:19 PM CDT for Gasconade County, Montgomery County, Missouri. It took effect at May 16, 2009, 11:16 PM CDT. It was in force for 6 days.

The area

The counties it named.

The facts

Issued
May 16, 2009, 12:19 PM CDT (17:19 UTC)
In effect from
May 16, 2009, 11:16 PM CDT
Expired
May 23, 2009, 9:31 AM CDT
In force
6 days
Issued by
NWS St. Louis, MO
Flood severity
Moderate

Counties Gasconade County, MO, Montgomery County, MO

The radar

The St Louis radar (KLSX), 70 km from the middle of the area, began a volume at 17:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Missouri River at Hermann (HRNM7). The gauge peaked at 25.35 ft at May 18, 2009, 8:00 AM CDT.

actionminormoderate202505/1605/1705/1805/1905/2005/2105/2205/2305/24
Action stage
19 ft
Minor stage
21 ft
Moderate stage
26 ft
Major stage
33 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06934500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at May 16, 7:16 AM CDT, 5 hours 3 minutes earlier.

Area forecast discussion, May 16, 7:16 AM CDT, 5 hours 3 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
716 AM CDT SAT MAY 16 2009

.DISCUSSION...
/326 AM CDT SAT MAY 16 2009/
SHOWERS AND THUNDERSTORMS HAVE MOVED OUT OF THE AREA EARLY THIS
MORNING...THOUGH SOME LINGERING LIGHT RAIN/SPRINKLES ONGOING FOR
SOUTHERN HALF OF FORECAST AREA...AT LEAST FOR A FEW MORE
HOURS...THEN WE DRY OUT. IN THE THE MEANTIME...ACTUAL FRONTAL
BOUNDARY HAS YET TO MOVE THROUGH THE ENTIRE FORECAST AREA. AS OF
08Z...THE BOUNDARY EXTENDED FROM NORTHEASTERN WI THROUGH FAR WESTERN
IL THEN INTO MO JUST NORTH OF QUINCY TO SOUTHWESTERN MO NEAR JOPLIN.
IT WILL EXIT THE AREA LATER THIS MORNING. SO WILL STILL SEE
LINGERING CLOUD COVER FOR MAJORITY OF AREA TODAY. TEMPS WILL
STRUGGLE TO RECOVER...AND IT WILL REMAIN RATHER CHILLY WITH HIGHS
ONLY IN THE MID TO UPPER 60S.

SURFACE RIDGE BUILDS IN OVER THE REGION BY TONIGHT WITH CLEARING
SKIES...LIGHT WINDS AND COOL TEMPS FOR THIS TIME OF YEAR...UPPER 30S
FAR NORTH TO THE LOWER 40S FAR SOUTH. SOME CONCERN ABOUT PATCHY
FROST IN THE FAR NORTH...FOR NOW CONFIDENCE IS LOW...WILL PASS ON
CONCERN TO DAYCREW.

BEYOND TONIGHT...DRY WEATHER TO PREVAIL OVER REGION FOR REMAINDER OF
FORECAST PERIOD WITH TEMPERATURES WARMING BACK UP TO NEAR NORMAL OR
EVEN SLIGHTLY ABOVE NORMAL BY TUESDAY.

BYRD

&&

.AVIATION...
/707 AM CDT SAT MAY 16 2009/
FOR THE 12Z TAFS...CEILINGS 10-20 KFT OVER STL...AND SUS WILL
CONTINUE TO IMPROVE DURING THE NEXT FEW HOURS. NARROW BAND OF
LIGHT RAINSHOWERS WILL PASS THROUGH THIS AREA BY 1300 UTC. COLD
FRONT EXTENDS FROM NORTHWEST INDIANA THROUGH STL AND SOUTH INTO
CENTRAL OKLAHOMA. COLD FRONT WILL CONTINUE TO MOVE SOUTH AND
THROUGH MISSOURI BY 1500 UTC. CEILING CONTINUE TO IMPROVE OVER
NORTHERN MISSOURI AND DRIER AIR ENTRAINS SOUTHEASTWARD BEHIND COLD
FRONT. CEILINGS OVER STL..SUS EXPECTED TO BECOME SCATTERED ARND
1500 UTC. HIGH PRESSURE OVER PARTS OF THE NORTHERN AND CENTRAL
PLAINS WILL BRING SUBSIDENCE FLOW OVER THE AREA THROUGH MONDAY.
SURFACE WINDS WILL BE STRONG DURING THE DAY TODAY WITH GUSTS TO 22
TO 24 KTS FROM THE NORTHWEST. STRONG SURFACE WINDS WILL DIMINISH
THIS EVENING OVER AREA.

RP

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, May 16, 3:53 AM CDT, 8 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
353 AM CDT SAT MAY 16 2009

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-171200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
353 AM CDT SAT MAY 16 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

MODERATE TO MAJOR FLOODING CONTINUES AT SEVERAL POINTS ALONG THE
ILLINOIS RIVER...SEVERAL RIVERS IN NORTHEASTERN MISSOURI...AND THE
MISSISSIPPI RIVER AT CHESTER. PLEASE SEE THE APPROPRIATE FLOOD
PRODUCTS FOR FURTHER INFORMATION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG PARTS OF THE ILLINOIS
RIVER...SEVERAL RIVERS IN NORTHEASTERN MISSOURI AND AT CHESTER ON
THE MISSISSIPPI RIVER. PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS
FOR FURTHER INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

BYRD

In the hours before

Local storm report, May 16, 6:22 AM CDT, 5 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
622 AM CDT SAT MAY 16 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1000 PM     HEAVY RAIN       EWING                   40.01N  91.71W
05/15/2009  M6.78 INCH       LEWIS              MO   EMERGENCY MNGR

            STORM TOTAL

&&

EVENT NUMBER LSX0902061

JP
Local storm report, May 16, 10:04 AM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1004 AM CDT SAT MAY 16 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1003 AM     HEAVY RAIN       EWING                   40.01N  91.71W
05/16/2009  M3.75 INCH       LEWIS              MO   MESONET

            STORM TOTAL MEASURED AT THE EWNM7 DCP

&&

EVENT NUMBER LSX0902062

FGLASS
Local storm report, May 16, 10:06 AM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1006 AM CDT SAT MAY 16 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1005 AM     HEAVY RAIN       EWING                   40.01N  91.71W
05/16/2009  M3.77 INCH       LEWIS              MO   MESONET

            STORM TOTAL REPORTED FROM THE EWMM7 DCP

&&

EVENT NUMBER LSX0902063

FGLASS
Local storm report, May 16, 10:08 AM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1008 AM CDT SAT MAY 16 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1006 AM     HEAVY RAIN       CANTON                  40.13N  91.52W
05/16/2009  M2.38 INCH       LEWIS              MO   MESONET

            STORM TOTAL REPORTED FROM THE CNZM7 DCP

&&

EVENT NUMBER LSX0902064

FGLASS
Local storm report, May 16, 10:10 AM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1010 AM CDT SAT MAY 16 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1008 AM     HEAVY RAIN       TAYLOR                  39.94N  91.52W
05/16/2009  M2.60 INCH       MARION             MO   MESONET

            STORM TOTAL RECEIVED FROM THE TAYM7 DCP

&&

EVENT NUMBER LSX0902065

FGLASS
Local storm report, May 16, 10:12 AM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
1012 AM CDT SAT MAY 16 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1155 AM     HAIL             LA BELLE                40.12N  91.91W
05/15/2009  M0.88 INCH       LEWIS              MO   TRAINED SPOTTER

1205 PM     HEAVY RAIN       QUINCY                  39.93N  91.39W
05/15/2009  M1.23 INCH       ADAMS              IL   TRAINED SPOTTER

            1.23 INCHES OF RAIN SINCE 245 PM

0145 PM     FLASH FLOOD      5 E MONTICELLO          40.12N  91.62W
05/15/2009                   LEWIS              MO   LAW ENFORCEMENT

            WATER OVER ROUTE 16 BETWEEN MONTICELLO AND CANTON

0145 PM     FLASH FLOOD      3 N MONTICELLO          40.16N  91.71W
05/15/2009                   LEWIS              MO   LAW ENFORCEMENT

            ROUTE A FLOODING JUST NORTH OF MONTICELLO. DISTANCE
            ESTIMATED.

0145 PM     FLASH FLOOD      2 S LA BELLE            40.09N  91.91W
05/15/2009                   LEWIS              MO   LAW ENFORCEMENT

            ROUTE D JUST SOUTH OF LA BELLE IS FLOODING.

0200 PM     FLASH FLOOD      4 N KNOX CITY           40.20N  92.01W
05/15/2009                   KNOX               MO   LAW ENFORCEMENT

            WATER OVER THE ROAD ON ROUTE V ONE MILE NORTH OF ROUTE
            AA.

0218 PM     HAIL             EMDEN                   39.80N  91.86W
05/15/2009  E0.75 INCH       SHELBY             MO   TRAINED SPOTTER

0226 PM     HAIL             5 S URSA                40.00N  91.37W
05/15/2009  E0.75 INCH       ADAMS              IL   TRAINED SPOTTER

0234 PM     HEAVY RAIN       BETHEL                  39.88N  92.02W
05/15/2009  M2.00 INCH       SHELBY             MO   PUBLIC

            2 INCHES OF RAIN IN 40 MINUTES.

0237 PM     HAIL             MONROE CITY             39.65N  91.73W
05/15/2009  E0.88 INCH       MONROE             MO   TRAINED SPOTTER

0238 PM     HAIL             QUINCY                  39.93N  91.39W
05/15/2009  E0.75 INCH       ADAMS              IL   BROADCAST MEDIA

0240 PM     HAIL             MONROE CITY             39.65N  91.73W
05/15/2009  E0.88 INCH       MONROE             MO   TRAINED SPOTTER

0258 PM     HAIL             HANNIBAL                39.71N  91.38W
05/15/2009  E0.25 INCH       MARION             MO   TRAINED SPOTTER

0302 PM     HEAVY RAIN       QUINCY                  39.93N  91.39W
05/15/2009  M1.34 INCH       ADAMS              IL   TRAINED SPOTTER

            SPOTTER REPORTED 1.34 INCHES IN 15 MINUTES IN DOWNTOWN
            QUINCY.

0315 PM     HAIL             QUINCY                  39.93N  91.39W
05/15/2009  E1.00 INCH       ADAMS              IL   TRAINED SPOTTER

            HAIL IN THE SOUTHEAST PART OF THE CITY LIMITS

0326 PM     HAIL             8 S LIBERTY             39.76N  91.11W
05/15/2009  E1.25 INCH       ADAMS              IL   TRAINED SPOTTER

0329 PM     HAIL             7 NE KINGSTON           39.89N  90.94W
05/15/2009  E1.25 INCH       ADAMS              IL   TRAINED SPOTTER

            HAIL RANGING FROM ONE HALF INCH TO ONE AND ONE QUARTER
            INCH. CORE OF STORM STILL TO THE WEST OF THIS LOCATION

0339 PM     HEAVY RAIN       1 N EWING               40.02N  91.71W
05/15/2009  E1.00 INCH       LEWIS              MO   TRAINED SPOTTER

            RAINFALL ESTIMATED

0339 PM     HAIL             1 N EWING               40.02N  91.71W
05/15/2009  E0.88 INCH       LEWIS              MO   TRAINED SPOTTER

            RAINFALL ESTIMATED

0340 PM     FLASH FLOOD      1 N GOLDEN              40.12N  91.02W
05/15/2009                   ADAMS              IL   LAW ENFORCEMENT

            WATER OVER THE ROAD ON HIGHWAY 94 NORTH OF GOLDEN.
            DISTANCE ESTIMATED.

0345 PM     FLASH FLOOD      1 W CAMP POINT          40.04N  91.09W
05/15/2009                   ADAMS              IL   LAW ENFORCEMENT

            WATER OVER THE ROAD AT HIGHWAY 24 JUST WEST OF CAMP
            POINT.

0359 PM     HAIL             1 SW VERSAILLES         39.87N  90.67W
05/15/2009  M0.75 INCH       BROWN              IL   TRAINED SPOTTER

0402 PM     FLASH FLOOD      LEWISTOWN               40.08N  91.81W
05/15/2009                   LEWIS              MO   TRAINED SPOTTER

            MINOR TO MODERATE FLOODING ACROSS THE COUNTY. SOME
            ROADS COVERED. DITCHES FULL OR OVERFLOWING.

0432 PM     HEAVY RAIN       EWING                   40.01N  91.71W
05/15/2009  M4.75 INCH       LEWIS              MO   EMERGENCY MNGR

            4.75 INCHES OF RAIN TODAY

0436 PM     TSTM WND GST     HOLLIDAY                39.49N  92.13W
05/15/2009  M47 MPH          MONROE             MO   TRAINED SPOTTER

0447 PM     HAIL             MADISON                 39.47N  92.21W
05/15/2009  E0.25 INCH       MONROE             MO   TRAINED SPOTTER

            3 4 INCH TREE LIMBS DOWN...AND PEA SIZE HAIL

0448 PM     TSTM WND DMG     MADISON                 39.47N  92.21W
05/15/2009                   MONROE             MO   FIRE DEPT/RESCUE

            POWER LINES DOWN

0448 PM     HAIL             MADISON                 38.68N  90.15W
05/15/2009  E1.75 INCH       MADISON            IL   FIRE DEPT/RESCUE

            POWER LINES DOWN

0450 PM     TSTM WND DMG     MADISON                 39.47N  92.21W
05/15/2009                   MONROE             MO   TRAINED SPOTTER

            TREE LIMBS DOWN...TREES DOWN...SOME ROADS BLOCKED

0500 PM     HAIL             5 NE PAYSON             39.87N  91.18W
05/15/2009  E0.88 INCH       ADAMS              IL   TRAINED SPOTTER

            PENNY TO NICKEL SIZE HAIL BETWEEN PAYSON AND LIBERTY

0500 PM     HAIL             LIBERTY                 39.88N  91.11W
05/15/2009  E0.25 INCH       ADAMS              IL   EMERGENCY MNGR

            SEVERAL OTHER REPORTS OF PEA SIZED HAIL IN THE COUNTY
            AT THIS TIME

0504 PM     HAIL             5 N MEXICO              39.24N  91.87W
05/15/2009  E0.70 INCH       AUDRAIN            MO   TRAINED SPOTTER

0509 PM     HAIL             2 W PARIS               39.48N  92.04W
05/15/2009  M1.75 INCH       MONROE             MO   BROADCAST MEDIA

0510 PM     HAIL             HANNIBAL                39.71N  91.38W
05/15/2009  E0.75 INCH       MARION             MO   TRAINED SPOTTER

0511 PM     HAIL             HANNIBAL                39.71N  91.38W
05/15/2009  E0.88 INCH       MARION             MO   TRAINED SPOTTER

0515 PM     TSTM WND DMG     4 E MEXICO              39.17N  91.80W
05/15/2009                   AUDRAIN            MO   TRAINED SPOTTER

            7 TO 8 INCH DIAMETER TREE LIMBS DOWNED BY HIGH WINDS

0533 PM     TSTM WND GST     VANDALIA                39.31N  91.49W
05/15/2009  M47 MPH          AUDRAIN            MO   MESONET

            AGRICULTURAL WEATHER STATION RECORDED A 47 MPH WIND
            GUST

0537 PM     HAIL             MIDWAY                  38.98N  92.45W
05/15/2009  M1.75 INCH       BOONE              MO   TRAINED SPOTTER

0540 PM     HEAVY RAIN       EWING                   40.01N  91.71W
05/15/2009  M5.97 INCH       LEWIS              MO   TRAINED SPOTTER

            STORM TOTAL AS OF 540 PM

0540 PM     TSTM WND GST     7 N COLUMBIA            39.06N  92.33W
05/15/2009  M60 MPH          BOONE              MO   EMERGENCY MNGR

            50 60 MPH WIND GUSTS

0544 PM     TSTM WND GST     PERRY                   39.78N  90.75W
05/15/2009  E50 MPH          PIKE               IL   TRAINED SPOTTER

            PEA SIZE HAIL AND 40 TO 50 MPH WIND GUSTS

0544 PM     HAIL             PERRY                   39.78N  90.75W
05/15/2009  E0.25 INCH       PIKE               IL   TRAINED SPOTTER

            PEA SIZE HAIL AND 40 TO 50 MPH WIND GUSTS

0545 PM     TSTM WND GST     CURRYVILLE              39.35N  91.34W
05/15/2009  E60 MPH          PIKE               MO   TRAINED SPOTTER

            LARGE TREE LIMBS DOWN

0545 PM     HAIL             CURRYVILLE              39.35N  91.34W
05/15/2009  E0.75 INCH       PIKE               MO   TRAINED SPOTTER

            LARGE TREE LIMBS DOWN

0550 PM     HAIL             COLUMBIA                38.95N  92.33W
05/15/2009  M0.88 INCH       BOONE              MO   BROADCAST MEDIA

0552 PM     HAIL             COLUMBIA                38.95N  92.33W
05/15/2009  E0.70 INCH       BOONE              MO   EMERGENCY MNGR

            DIME SIZE HAIL NEAR I70 AND HIGHWAY 63

0600 PM     FLASH FLOOD      COLUMBIA                38.95N  92.33W
05/15/2009                   BOONE              MO   EMERGENCY MNGR

            1 FEET OF WATER ON PARIS ROAD A LITTLE SOUTH OF HIGHWAY
            63...POSSIBLY AS MUCH AS 3 FEET OF WATER ON VANDIVER
            EAST OF PARIS I

0600 PM     HAIL             BOWLING GREEN           39.34N  91.20W
05/15/2009  E0.25 INCH       PIKE               MO   TRAINED SPOTTER

0613 PM     HAIL             EOLIA                   39.24N  91.01W
05/15/2009  E0.25 INCH       PIKE               MO   TRAINED SPOTTER

0618 PM     TSTM WND GST     5 S EOLIA               39.17N  91.01W
05/15/2009  E50 MPH          LINCOLN            MO   AMATEUR RADIO

0618 PM     HAIL             5 S EOLIA               39.17N  91.01W
05/15/2009  E0.50 INCH       LINCOLN            MO   AMATEUR RADIO

0633 PM     FLASH FLOOD      COLUMBIA                38.95N  92.33W
05/15/2009                   BOONE              MO   EMERGENCY MNGR

            DIME SIZE HAIL AT STADIUM...WORLEY IN WESTERN COLUMBIA
            ALSO 4 TO 5 INCHES OF WATER ON HIGHWAY 124 AT SEVERAL
            LOCATIONS BETWEEN HIGHWAY 63 AND HALLSVILLE

0643 PM     TSTM WND GST     WINFIELD                39.00N  90.74W
05/15/2009  E50 MPH          LINCOLN            MO   AMATEUR RADIO

0653 PM     TSTM WND GST     5 W PORTAGE DES SIOUX   38.93N  90.43W
05/15/2009  M58 MPH          ST. CHARLES        MO   ASOS

            MEASURED FROM KSET ASOS

0655 PM     TSTM WND GST     5 W PORTAGE DES SIOUX   38.93N  90.43W
05/15/2009  M59 MPH          ST. CHARLES        MO   ASOS

            SET HAD A 51 KNOT GUST

0659 PM     TSTM WND DMG     BRUSSELS                38.95N  90.59W
05/15/2009                   CALHOUN            IL   TRAINED SPOTTER

            2 TO 3 INCH LIMBS DAMAGED BY HIGH WINDS

0703 PM     FLASH FLOOD      COLUMBIA                38.95N  92.33W
05/15/2009                   BOONE              MO   TRAINED SPOTTER

            SMALL LIMBS DOWN...AND STREETS FLOODED...1.5 INCHES OF
            RAIN TODAY

0703 PM     TSTM WND GST     COLUMBIA                38.95N  92.33W
05/15/2009  M46 MPH          BOONE              MO   TRAINED SPOTTER

            SMALL LIMBS DOWN...AND STREETS FLOODED...1.5 INCHES OF
            RAIN TODAY

0703 PM     HAIL             COLUMBIA                38.95N  92.33W
05/15/2009  E0.25 INCH       BOONE              MO   TRAINED SPOTTER

            SMALL LIMBS DOWN...AND STREETS FLOODED...1.5 INCHES OF
            RAIN TODAY

0705 PM     TSTM WND GST     HARVESTER               38.75N  90.58W
05/15/2009  M47 MPH          ST. CHARLES        MO   NWS OFFICE

0705 PM     TSTM WND DMG     6 NNE ORCHARD FARMS     38.96N  90.40W
05/15/2009                   JERSEY             IL   LAW ENFORCEMENT

            ESTIMATED TIME AROUND 700 TO 705 PM...POWER LINES AND
            TREE DOWN AT GRAFTON FERRY ROAD AND PORTAGE ROAD

0705 PM     TSTM WND DMG     PORTAGE DES SIOUX       38.93N  90.34W
05/15/2009                   JERSEY             IL   TRAINED SPOTTER

            TREES AND LIMBS DOWN ACROS GRAFTON FERRY ROAD

0707 PM     FLASH FLOOD      5 S STURGEON            39.16N  92.28W
05/15/2009                   BOONE              MO   TRAINED SPOTTER

            5 INCHES OF FLOWING WATER AT THE INTERSECTION OF
            THOMASHILL ROAD AND ROUTE V FLOWING INTO SILVER FORK
            CREEK

0718 PM     FUNNEL CLOUD     WEST ALTON              38.86N  90.22W
05/15/2009                   ST. CHARLES        MO   PUBLIC

0720 PM     TSTM WND GST     ELSAH                   38.95N  90.35W
05/15/2009  M57 MPH          JERSEY             IL   AMATEUR RADIO

            9 TO 12 INCH LIMBS DOWN...ALSO TREES DOWN

0725 PM     TSTM WND GST     MARYLAND HEIGHTS        38.72N  90.48W
05/15/2009  M45 MPH          ST. LOUIS          MO   BROADCAST MEDIA

0733 PM     HAIL             JEFFERSON CITY          38.57N  92.19W
05/15/2009  E0.70 INCH       COLE               MO   TRAINED SPOTTER

            A LOT OF DIME SIZE HAIL IN JEFFERSON CITY

0738 PM     TSTM WND DMG     WORDEN                  38.93N  89.84W
05/15/2009                   MADISON            IL   LAW ENFORCEMENT

            SEMI TRUCK BLOWN OVER

0743 PM     HAIL             WOOD RIVER              38.86N  90.08W
05/15/2009  E0.25 INCH       MADISON            IL   TRAINED SPOTTER

0745 PM     HAIL             5 SW GODFREY            38.92N  90.25W
05/15/2009  E0.75 INCH       ST. CHARLES        MO   TRAINED SPOTTER

            PENNY SIZE HAIL ON ROUTE 3 ON THE MADISON AND JERSEY
            COUNTY LINE

0746 PM     FLASH FLOOD      GRAFTON                 38.97N  90.43W
05/15/2009                   JERSEY             IL   AMATEUR RADIO

            MINOR FLOODING WITH 3 TO 4 INCH DEEP WATER COVERING
            ROAD AT KRDX FORD AND ROUTE 3

0747 PM     TSTM WND DMG     1 W PORTAGE DES SIOUX   38.93N  90.36W
05/15/2009                   ST. CHARLES        MO   EMERGENCY MNGR

            POWER POLE AND LINE DOWN

0750 PM     TSTM WND GST     BETHALTO                38.90N  90.05W
05/15/2009  M58 MPH          MADISON            IL   ASOS

            MEASURED ON THE KALN ASOS GUST TO 50 KNOTS

0807 PM     HEAVY RAIN       QUINCY                  39.93N  91.39W
05/15/2009  M2.42 INCH       ADAMS              IL   TRAINED SPOTTER

            STORM TOTAL RAIN OF 2.42 INCHES SINCE 2 PM

0810 PM     FLASH FLOOD      1 E NOVELTY             40.01N  92.19W
05/15/2009                   KNOX               MO   NWS EMPLOYEE

            OFF DUTY NWS EMPLOYEE REPORTS 30 40 YARDS OF THE NORTH
            APPROACH TO THE HWY 151 BRIDGE OVER THE NORTH RIVER IS
            UNDER WATER. ROAD IS IMPASSABLE

0817 PM     LIGHTNING        TOWN AND COUNTRY        38.62N  90.48W
05/15/2009                   ST. LOUIS          MO   EMERGENCY MNGR

            HOUSE STRUCK BY LIGHTNING

0834 PM     LIGHTNING        BALLWIN                 38.59N  90.55W
05/15/2009                   ST. LOUIS          MO   COUNTY OFFICIAL

            HOUSE STRUCK BY LIGTNING

0836 PM     HAIL             1 SW NEW HANDOVER       38.38N  90.24W
05/15/2009  E0.88 INCH       MONROE             IL   TRAINED SPOTTER

0838 PM     HAIL             NEW HANDOVER            38.39N  90.23W
05/15/2009  E0.70 INCH       MONROE             IL   TRAINED SPOTTER

0839 PM     HAIL             COLUMBIA                38.46N  90.23W
05/15/2009  E0.70 INCH       MONROE             IL   TRAINED SPOTTER

0848 PM     HAIL             FREEBURG                38.43N  89.91W
05/15/2009  E0.25 INCH       ST. CLAIR          IL   LAW ENFORCEMENT

            ABOUT A QUARTER OF AN INCH DEEP OF PEA SIZE HAIL

0954 PM     HAIL             DU BOIS                 38.22N  89.21W
05/15/2009  E0.25 INCH       WASHINGTON         IL   TRAINED SPOTTER

1000 PM     HEAVY RAIN       EWING                   40.01N  91.71W
05/15/2009  M6.78 INCH       LEWIS              MO   EMERGENCY MNGR

            STORM TOTAL

1113 PM     HEAVY RAIN       3 SW FESTUS             38.19N  90.44W
05/15/2009  M1.00 INCH       JEFFERSON          MO   TRAINED SPOTTER

            STORM TOTAL...ONLY LIGHT RAIN CONTINUES.

1128 PM     HEAVY RAIN       2 SSE CHESTER           37.89N  89.81W
05/15/2009  M2.05 INCH       RANDOLPH           IL   TRAINED SPOTTER

            2.05 INCHES OF RAIN TODAY

1211 AM     HEAVY RAIN       QUINCY                  39.93N  91.39W
05/16/2009  M4.25 INCH       ADAMS              IL   BROADCAST MEDIA

            REPORTED BY WGEM TV.

1003 AM     HEAVY RAIN       EWING                   40.01N  91.71W
05/16/2009  M3.75 INCH       LEWIS              MO   MESONET

            STORM TOTAL MEASURED AT THE EWNM7 DCP

1005 AM     HEAVY RAIN       EWING                   40.01N  91.71W
05/16/2009  M3.77 INCH       LEWIS              MO   MESONET

            STORM TOTAL REPORTED FROM THE EWMM7 DCP

1006 AM     HEAVY RAIN       CANTON                  40.13N  91.52W
05/16/2009  M2.38 INCH       LEWIS              MO   MESONET

            STORM TOTAL REPORTED FROM THE CNZM7 DCP

1008 AM     HEAVY RAIN       TAYLOR                  39.94N  91.52W
05/16/2009  M2.60 INCH       MARION             MO   MESONET

            STORM TOTAL RECEIVED FROM THE TAYM7 DCP

1011 AM     HEAVY RAIN       6 N CLARENCE            39.83N  92.26W
05/16/2009  M2.35 INCH       SHELBY             MO   MESONET

            STORM TOTAL RECEIVED FROM THE HGZM7 DCP

&&

EVENT NUMBER LSX0901976 LSX0901986 LSX0901988 LSX0901989 LSX0901991
LSX0901983 LSX0901977 LSX0901978 LSX0901979 LSX0901982 LSX0901980
LSX0901981 LSX0901984 LSX0901985 LSX0901987 LSX0901990 LSX0901992
LSX0901993 LSX0901994 LSX0901997 LSX0901998 LSX0901995 LSX0901996
LSX0901999 LSX0902003 LSX0902000 LSX0902001 LSX0902002 LSX0902011
LSX0902004 LSX0902006 LSX0902005 LSX0902007 LSX0902008 LSX0902009
LSX0902010 LSX0902060 LSX0902014 LSX0902012 LSX0902013 LSX0902018
LSX0902019 LSX0902015 LSX0902016 LSX0902017 LSX0902020 LSX0902021
LSX0902023 LSX0902022 LSX0902024 LSX0902025 LSX0902026 LSX0902027
LSX0902028 LSX0902035 LSX0902033 LSX0902030 LSX0902031 LSX0902032
LSX0902029 LSX0902040 LSX0902047 LSX0902034 LSX0902036 LSX0902037
LSX0902038 LSX0902039 LSX0902043 LSX0902042 LSX0902044 LSX0902041
LSX0902046 LSX0902045 LSX0902048 LSX0902050 LSX0902049 LSX0902052
LSX0902051 LSX0902054 LSX0902053 LSX0902055 LSX0902056 LSX0902061
LSX0902057 LSX0902058 LSX0902059 LSX0902062 LSX0902063 LSX0902064
LSX0902065 LSX0902066

FGLASS

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 7:41 PM CDTRiver Flood WarningLSXCole14 hr
May 15, 7:47 PM CDTAreal Flood AdvisoryLSXSaint Charles, Saint Louis, City of Saint Louis3 hr
May 15, 8:34 PM CDTFlash Flood WarningLSXCole, Moniteau, Osage3 hr
May 15, 9:12 PM CDTRiver Flood WarningLSXLincoln19 hr
May 15, 9:12 PM CDTRiver Flood WarningLSXLincoln6 days
May 15, 10:27 PM CDTRiver Flood WarningLSXSaint Louis, City of Saint Louis9 days
May 15, 10:31 PM CDTAreal Flood WarningLSXKnox, Lewis, Marion, Shelby10 hr
May 15, 11:00 PM CDTAreal Flood WarningLSXAudrain, Boone, Moniteau, Monroe, Pike, Ralls9 hr
May 15, 11:21 PM CDTAreal Flood WarningLSXCallaway9 hr
May 15, 11:24 PM CDTAreal Flood WarningLSXCole, Moniteau, Osage3 hr
May 16, 8:14 AM CDTAreal Flood WarningLSXAudrain, Monroe, Pike, Ralls7 hr
May 16, 8:35 AM CDTAreal Flood WarningLSXKnox, Lewis, Marion, Shelby6 hr
May 16, 8:51 AM CDTAreal Flood WarningLSXBoone12 hr
May 16, 12:19 PM CDTRiver Flood WarningLSXCallaway, Cole3 days
May 16, 12:19 PM CDTRiver Flood WarningLSXCallaway, Osage7 days
May 16, 12:19 PM CDTRiver Flood WarningLSXGasconade, Montgomery8 days
May 16, 2:36 PM CDTAreal Flood WarningLSXKnox, Lewis, Marion, Shelby20 hr
May 15, 8:33 PM CDTSevere Thunderstorm WarningLSXMonroe, Saint Clair22 min
May 15, 8:58 PM CDTAreal Flood AdvisoryLSXBond, Clinton, Fayette, Marion, Monroe, Randolph and 2 more5 hr
May 15, 10:35 PM CDTRiver Flood WarningLSXFayette46 hr

Nearby

River Flood Warnings in Missouri, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.